MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL (SINGAPORE) BD¿ SYRINGE LL W/NDL ECLIPSE RB; SAFETY SYRINGE

BECTON DICKINSON MEDICAL (SINGAPORE) BD¿ SYRINGE LL W/NDL ECLIPSE RB; SAFETY SYRINGE
Catalog Number 305789
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/27/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional medical device type: fmf.Lot # 7293230 was provided, but it could not be found the database.Medical device expiration date: unknown.Device manufacture date: unknown.Additional pma / 510(k)# k161170.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that a bd¿ syringe ll w/ndl eclipse rb could not eject all the substance out.The following information was provided by the initial reporter: "customer noticed the bd syringe was not expelling all the substance out, and is concerned.Sales rep was provided a sample to return to medical mart.".
 
Event or Problem Description
It was reported that a bd¿ syringe ll w/ndl eclipse rb could not eject all the substance out.The following information was provided by the initial reporter: ¿ customer noticed the bd syringe was not expelling all the substance out, and is concerned.Sales rep was provided a sample to return to medical mart.¿.
 
Additional Manufacturer Narrative
Investigation: 1 actual unused sample without packaging was returned for investigation.The sample was not decontaminated.The sample was subjected to visual inspection to check on clogged needles.The sample was found with clogged needles.The sample was challenged at the automated vision system at the eclipse needle assembly line.Sample found with clogged needles from the visual inspection was able to be detected and rejected by the vision system.Return samples that was identified to be clogged are able to be detected and rejected by the vision system.The probable cause for parts not rejected is due to slanted rack pin.The slanted rack pin would result in the reject cylinder unable to completely reject the identified clogged needles resulting in the escape of the non-conformance part.Dhr was performed and there were no clogged needle rejects at the in-process and outgoing inspection.There were no quality notifications raised for the past 12 months on a similar reported defect.
 
Additional Manufacturer Narrative
Additional information: medical device lot #: 7293230.Medical device expiration date: 2022-10-31.Device manufacture date: 2017-10-20.
 
Event or Problem Description

Brand Name
BD¿ SYRINGE LL W/NDL ECLIPSE RB
Common Device Name
SAFETY SYRINGE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL (SINGAPORE)
30 tuas avenue 2
singapore
MDR Report Key8487686
Report Number8041187-2019-00282
Device Sequence Number16501931
Product Code FMI
UDI-Device Identifier30382903057895
UDI-Public30382903057895
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K941562
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/06/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date10/31/2022
Device Catalogue Number305789
Device Lot Number7293230
Initial Date Received by Manufacturer 03/27/2019
Supplement Date Received by Manufacturer03/27/2019
03/27/2019
Initial Report FDA Received Date04/05/2019
Supplement Report FDA Received Date04/17/2019
05/06/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;